# SDR AALA202311271192

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 60,183 hours, 38,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Component: Slide, Aircruisers
- Component part number: D31517617
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO LAX DUE TO THE AFT LEFT DOOR ARMING LEVER KEPT MOVING UP AND THE DOOR WOULD NOT STAY IN THE ARMED POSITION AFTER TAKEOFF. MAINTENANCE FOUND THE SLIDE MOORING LINE WAS WRAPPED AROUND THE GIRTBAR PREVENTING THE DOOR FROM ARMING PROPERLY AND REPLACED THE SLIDE ASSEMBLY PER TASK CARD 26L00025010
